Buscar

Estamos realizando la búsqueda. Por favor, espere...

Computational properties of three-term recurrence relations for Kummer functions

Abstract: Several three-term recurrence relations for confluent hypergeometric functions are analyzed from a numerical point of view. Minimal and dominant solutions for complex values of the variable are given, derived from asymptotic estimates of the Whittaker functions with large parameters. The Laguerre polynomials and the regular Coulomb wave functions are studied as particular cases, with numerical examples of their computation.

 Autoría: Deaño A., Segura J., Temme N.,

 Fuente: Journal of Computational and Applied Mathematics, 2010, 233(6), 1505-1510

 Editorial: Elsevier

 Fecha de publicación: 01/01/2010

 Nº de páginas: 6

 Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.cam.2008.03.051

 ISSN: 0377-0427,1879-1778

 Proyecto español: MTM2006-09050

 Url de la publicación: https://doi.org/10.1016/j.cam.2008.03.051

Autoría

DEAÑO, ALFREDO

TEMME, NICO M.